News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Neurology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Neurology Answers List

Forum Name: Neurology Topics

Question: Neurological/Rheumatic Conditions & Fatigue


 thester6474 - Fri Dec 28, 2007 8:25 pm

User avatar Hi, I have had major trouble dealing with fatigue...Some days I find it impossible to get out of bed...I have had weeks where all I can do is sleep, sometimes sleeping for more than 12 -- 15 hours a day. What can I do to help with this fatigue (therapy, exercise, medication)? All 10 of my current diagnoses list fatigue as a symptom and so do 6 of my medications. Thanks for your help.
 Debbie Miller, RN - Wed Jan 16, 2008 11:29 pm

User avatar Hello,
You have not identified your diagnoses or your medications but of course it sounds like any of those could cause fatigue as could chronic fatigue syndrome or depression. Discuss your symptoms with your prescribing physician to see if an alteration is needed or if you could benefit from counseling.

Good luck with this.
 thester6474 - Tue Jan 22, 2008 12:10 am

User avatar Sorry was kind of in a brain fog when I submitted this question..

Diagnoses so far: Kyphosis, Scoliosis, Osteopenia, Mild Spinal Stenosis, Early Mild Disc Degenerative Disease, Mild Disc Dessication, Fibromyalgia, B - 12 /Iron Deficiency, Myoclonus and Hypermobility Syndrome, Neuropathy and Anemia.

Current Medications:
Repliva 21/7– Iron Deficiency
Lasix – Urinary Retention
Potassium – Aid with Urinary Retention & Cramping
Allegra D 24 hrs – Allergic Rhinitis
Flonase – Allergic Rhinits
Cymbalta – Burning pain associated with Fibromyalgia
Nortriptyline – Headache Prevention
Lamictal – Burning pain associated with Neuropathy
Requip – Myoclonus, Restless Leg
Naproxen – Daily Pain Relief
B-12 – Injections every month
1500 mg Calcium – Osteopenia

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here